Alert archive / Florida / Special Weather Statements in 2015

Special Weather Statement, NWS Miami, FL

July 23, 2015Hendry County, Florida

NWS Miami, FL issued this special weather statement at Jul 23, 2015, 5:36 PM EDT for Hendry County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2015, 5:36 PM EDT (21:36 UTC)
Expired
Jul 23, 2015, 6:15 PM EDT
In force
39 min
Issued by
NWS Miami, FL

County Hendry County, FL

The radar

The Miami radar (KAMX), 99 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.6 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2015-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1481 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2015-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1481 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
906 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

384 
WWUS82 KMFL 232136
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
536 PM EDT THU JUL 23 2015
 
FLZ066-067-071-232215-
INLAND BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-HENDRY FL-
536 PM EDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR NORTHWESTERN BROWARD...SOUTHWESTERN PALM BEACH AND SOUTHEASTERN
HENDRY COUNTIES UNTIL 615 PM EDT...

* AT 536 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR BIG CYPRESS SEMINOLE RESERVATION...OR 22 MILES SOUTH OF
  MONTURA...MOVING EAST AT 15 MPH.

* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
  IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
  SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
  PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  BIG CYPRESS SEMINOLE RESERVATION AND ROTENBERGER WILDLIFE REFUGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2647 8082 2627 8081 2626 8108 2640 8111
TIME...MOT...LOC 2136Z 258DEG 11KT 2633 8102 

$$

BAXTER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 23, 3:55 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jul 23, 3:55 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
355 PM EDT THU JUL 23 2015

.SYNOPSIS...
HIGH PRESSURE WILL WEAKEN INTO THE WEEKEND AS A COLD FRONT WILL
SAG INTO CENTRAL FLORIDA. RAIN CHANCES WILL REMAIN HIGH INTO EARLY
NEXT WEEK...BEFORE HIGH PRESSURE BEGINS TO RE-ESTABLISH.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
SHOWERS AND THUNDERSTORMS IMPACTING MOST INTERIOR SECTIONS THIS
AFTERNOON...WITH LOTS OF LIGHTNING AND SOME GUSTY WINDS. ACTIVITY
WILL PROPAGATE TO THE NORTH AND EAST...AS IT HAS FOR THE PAST
SEVERAL AFTERNOONS. GREATEST COVERAGE SHOULD BE LATE THIS
AFTERNOON OVER PALM BEACH COUNTY. ACTIVITY WILL WANE
OVERNIGHT...BUT SIMILAR DEVELOPMENT IS ANTICIPATED BY EARLY
AFTERNOON FRIDAY.

SUBTROPICAL RIDGE CONTINUES TO BE CENTERED SOUTH OF SOUTH
FLORIDA...PROVIDING MAINLY SOUTHWESTERLY FLOW...FOCUSING
CONVECTION OVER THE INTERIOR. THIS WILL CHANGE BY SATURDAY AS THE
RIDGE WEAKENS AND DEEP-LAYER TROUGH DIGS INTO THE SOUTHEASTERN
CONUS. AT THE SURFACE...A COLD FRONT WILL CROSS THE PANHANDLE
SATURDAY...WITH WEAK LOW PRESSURE FORMING ALONG OFF THE ATLANTIC
COAST. RAIN CHANCES FOR SOUTH FLORIDA WILL BE ON THE
INCREASE...ALTHOUGH BEST PROBS AND GREATEST LIKELIHOOD FOR
SIGNIFICANT WIDESPREAD RAINFALL WILL BE NORTH OF THE AREA.
SOUTHERN/MOST DROUGHT STRICKEN AREAS OF THE REGION WILL CONTINUE
TO HAVE FAIRLY DRY MID-LEVELS...LESS THAN IMPRESSIVE PWATS...SO
N-S FAIRLY TIGHT POP GRADIENT IS ANTICIPATED ON SATURDAY/SAT
NGT...WITH FRONT KEEPING CONVECTION FROM DIMINISHING AS MUCH
DIURNALLY.

.LONG TERM /SUNDAY THROUGH WEDNESDAY NIGHT/...
AFOREMENTIONED FRONT AND TROUGH WILL REMAIN FOCUSED JUST NORTH OF
THE REGION INTO MONDAY...KEEPING RAIN CHANCES /PARTICULARLY
NORTHERN HALF/ QUITE HIGH. HOW MUCH IMPACT THIS WILL HAVE ON
DROUGHT CONDITIONS IS DEFINITELY UNCERTAIN...AND MOST GUIDANCE
CONTINUES TO SUGGEST ANY WIDESPREAD HEAVY RAINFALL WOULD FALL
CLOSER TO LAKE OKEECHOBEE OR FURTHER NORTH. CONDITIONS WILL
GRADUALLY RETURN TO TYPICAL SEA-BREEZE DOMINATED REGIME BY MID-
WEEK...AS TROUGH WEAKENS...RIDGE EXPANDS...AND FRONT RETREATS
NORTHWARD.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS MOVING ACROSS THE PENINSULA UNDER WEST
FLOW WILL EVENTUALLY INTERACT WITH THE EAST COAST SEA BREEZE,
ALLOWING CONVECTION TO FIRE NEAR THE TERMINALS LATER THIS
AFTERNOON. SOME BRIEF MVFR VIS/CIG ARE POSSIBLE WITH THE STRONGEST
STORMS. VRB WINDS WERE USED FOR SOME LOCATIONS WHERE AN EASTERLY
COMPONENT WILL BE DEVELOPING IN THE NEXT FEW HOURS. MOST COVERAGE
THIS AFTERNOON SHOULD BE ACROSS THE NORTHERNMOST TERMINALS WHERE
SLIGHTLY DEEPER MOISTURE RESIDES.

&&

.MARINE...
SOUTHWEST WIND 10-15 KT WILL PREVAIL INTO EARLY NEXT WEEK. A COLD
FRONT REACHING CENTRAL FLORIDA OVER THE WEEKEND WILL LEAD TO MUCH
BETTER RAIN AND THUNDERSTORM CHANCES THROUGH THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  78  94  76  88 /  30  50  30  60
FORT LAUDERDALE  79  93  78  92 /  30  50  20  50
MIAMI            79  94  79  91 /  30  50  20  40
NAPLES           79  90  81  85 /  10  30  50  60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...23/SK
LONG TERM....23/SK
AVIATION...54/BNB
Hazardous weather outlook, Jul 23, 4:09 PM EDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
409 PM EDT THU JUL 23 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
240815-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
409 PM EDT THU JUL 23 2015

...ISOLATED STRONG THUNDERSTORMS WITH GUSTY WINDS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

RIP CURRENTS: THERE IS A SLIGHT RISK FOR RIP CURRENTS ON AREA
BEACHES.

THUNDERSTORMS: THUNDERSTORMS ARE LIKELY THIS EVENING OVER THE
NORTHEASTERN HALF OF SOUTH FLORIDA. EXCESSIVE CLOUD TO GROUND
LIGHTNING IS THE PRIMARY THREAT WITH THIS ACTIVITY. LOCALLY HEAVY
RAINFALL AND GUSTY WINDS ARE ALSO POSSIBLE.

WIND: WIND GUSTS TO 50 MPH ARE POSSIBLE IN THE STRONGEST
THUNDERSTORMS.

FLOODING: TORRENTIAL DOWNPOURS FROM SLOW-MOVING THUNDERSTORMS MAY
LEAD TO LOCALIZED URBAN FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED EACH
DAY...ESPECIALLY DURING THE AFTERNOONS. THE PRIMARY THREAT FROM
THESE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING.
GUSTY WINDS AND LOCALLY HEAVY RAINFALL ARE POSSIBLE WITH THE
STRONGER THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

KONARIK

In the hours before

Special weather statement, Jul 23, 4:25 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
425 PM EDT THU JUL 23 2015

FLZ066-067-232115-
INLAND PALM BEACH COUNTY FL-HENDRY FL-
425 PM EDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR SOUTHWESTERN PALM BEACH AND SOUTHEASTERN HENDRY COUNTIES UNTIL
515 PM EDT...

* AT 425 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HOLEY LAND WILDLIFE
  REFUGE TO 7 MILES SOUTHEAST OF DEVILS GARDEN...AND MOVING EAST AT
  5 TO 10 MPH.

* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
  IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
  SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
  PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  ROTENBERGER WILDLIFE REFUGE...HOLEY LAND WILDLIFE REFUGE AND
  OKEELANTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2637 8120 2666 8106 2664 8056 2634 8055
TIME...MOT...LOC 2025Z 269DEG 13KT 2647 8069 2651 8106

BAXTER
Special weather statement, Jul 23, 4:36 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
436 PM EDT THU JUL 23 2015

FLZ070-232115-
INLAND COLLIER COUNTY FL-
436 PM EDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR SOUTHEASTERN COLLIER COUNTY UNTIL 515 PM EDT...

* AT 435 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
  MICCOSUKEE INDIAN RESERVATION TO NEAR MONROE STATION. THESE STORMS
  WERE MOVING VERY LITTLE.

* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
  IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
  SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
  PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  MONROE STATION...MILE MARKER 60 ON ALLIGATOR ALLEY...OASIS RANGER
  STATION...DADE-COLLIER TRAINING AIRPORT...BIG CYPRESS NATIONAL
  PRESERVE AND COLLIER COUNTY REST AREA ON ALLIGATOR ALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2617 8111 2617 8089 2596 8088 2582 8088
      2583 8117
TIME...MOT...LOC 2035Z 285DEG 3KT 2609 8096 2589 8107

BAXTER
Special weather statement, Jul 23, 5:03 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
503 PM EDT THU JUL 23 2015

FLZ067-068-071-072-168-232145-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
503 PM EDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR NORTHEASTERN BROWARD AND PALM BEACH COUNTIES UNTIL 545 PM EDT...

* AT 502 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS ALONG A LINE EXTENDING FROM MARGATE TO NEAR BELLE
  GLADE CAMP...AND MOVING NORTHEAST AT 15 MPH.

* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
  IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
  SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
  PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  CORAL SPRINGS...PLANTATION...SUNRISE...BOCA RATON...DEERFIELD
  BEACH...BOYNTON BEACH...DELRAY BEACH...TAMARAC...WELLINGTON...
  MARGATE...LAKE WORTH...BELLE GLADE...PAHOKEE...SOUTH BAY...CANAL
  POINT...LAUDERHILL...COCONUT CREEK...NORTH LAUDERDALE...GREENACRES
  AND ROYAL PALM BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2657 8004 2658 8005 2655 8005 2613 8023
      2653 8081 2686 8063 2661 8005 2659 8005
      2659 8004
TIME...MOT...LOC 2102Z 208DEG 13KT 2625 8025 2664 8064

BAXTER
Special weather statement, Jul 23, 5:17 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
517 PM EDT THU JUL 23 2015

FLZ067-068-168-232200-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
517 PM EDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 600 PM EDT...

* AT 517 PM EDT...DOPPLER RADAR WAS TRACKING A DEVELOPING LINE OF
  STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST
  OF JONATHAN DICKINSON STATE PARK TO NORTH COUNTY AIRPORT TO ROYAL
  PALM BEACH. THESE STORMS WERE MOVING SLOWLY TO THE EAST.

* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
  IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
  SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
  PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...JUPITER...PALM BEACH GARDENS...LAKE WORTH...
  RIVIERA BEACH...PALM BEACH...TEQUESTA...JUNO BEACH...GREENACRES...
  ROYAL PALM BEACH...PALM SPRINGS...NORTH PALM BEACH...LAKE PARK...
  HAVERHILL...CLOUD LAKE...GUN CLUB ESTATES...THE ACREAGE...JUNO
  RIDGE...PALM BEACH INTERNATIONAL AIRPORT AND LAKE BELVEDERE
  ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2659 8004 2661 8004 2660 8005 2673 8034
      2682 8029 2696 8029 2695 8010 2697 8012
      2697 8011 2696 8008 2680 8004 2682 8004
      2680 8003
TIME...MOT...LOC 2117Z 252DEG 3KT 2698 8022 2683 8020 2671 8024

BAXTER
Special weather statement, Jul 23, 5:31 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
531 PM EDT THU JUL 23 2015

FLZ067-068-168-232215-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
531 PM EDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 615
PM EDT...

* AT 530 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
  TEQUESTA TO NEAR PALM BEACH GARDENS TO 6 MILES NORTHWEST OF
  LOXAHATCHEE NWR...AND MOVING NORTHEAST AT 15 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...BOYNTON BEACH...WELLINGTON...JUPITER...PALM BEACH
  GARDENS...LAKE WORTH...RIVIERA BEACH...PALM BEACH...TEQUESTA...JUNO
  BEACH...GREENACRES...ROYAL PALM BEACH...PALM SPRINGS...NORTH PALM
  BEACH...LANTANA...LAKE PARK...ATLANTIS...HAVERHILL...CLOUD LAKE AND
  VILLAGE OF GOLF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2663 8004 2662 8004 2670 8005 2649 8006
      2652 8041 2653 8041 2678 8024 2696 8023
      2697 8013 2696 8012 2694 8012 2696 8011
      2697 8009 2680 8004 2682 8004 2680 8003
      2678 8005 2669 8003
TIME...MOT...LOC 2130Z 236DEG 17KT 2694 8015 2680 8015 2654 8031

BAXTER
Special weather statement, Jul 23, 5:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
536 PM EDT THU JUL 23 2015

FLZ066-067-071-232215-
INLAND BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-HENDRY FL-
536 PM EDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR NORTHWESTERN BROWARD...SOUTHWESTERN PALM BEACH AND SOUTHEASTERN
HENDRY COUNTIES UNTIL 615 PM EDT...

* AT 536 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR BIG CYPRESS SEMINOLE RESERVATION...OR 22 MILES SOUTH OF
  MONTURA...MOVING EAST AT 15 MPH.

* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
  IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
  SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
  PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  BIG CYPRESS SEMINOLE RESERVATION AND ROTENBERGER WILDLIFE REFUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2647 8082 2627 8081 2626 8108 2640 8111
TIME...MOT...LOC 2136Z 258DEG 11KT 2633 8102

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 2:42 PM EDTSpecial Weather StatementMFLMiami-Dade33 min
Jul 23, 3:09 PM EDTSpecial Weather StatementMFLMiami-Dade51 min
Jul 23, 3:11 PM EDTSpecial Weather StatementMFLOkeechobee34 min
Jul 23, 3:29 PM EDTSpecial Weather StatementMFLMiami-Dade61 min
Jul 23, 3:48 PM EDTSpecial Weather StatementMFLBroward57 min
Jul 23, 4:25 PM EDTSpecial Weather StatementMFLHendry50 min
Jul 23, 4:36 PM EDTSpecial Weather StatementMFLCollier39 min
Jul 23, 5:03 PM EDTSpecial Weather StatementMFLPalm Beach42 min
Jul 23, 5:17 PM EDTSpecial Weather StatementMFLPalm Beach43 min
Jul 23, 5:31 PM EDTSpecial Weather StatementMFLPalm Beach44 min
Jul 23, 5:57 PM EDTSpecial Marine WarningMFL63 min

Nearby

Special Weather Statements in Florida, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.